Alert archive / Tennessee / Tornado Warnings in 2006
Tornado Warning 43, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 2, 2006, 11:22 PM CDT for Fayette County, Tennessee. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2006, 11:22 PM CDT (04:22 UTC)
- Expired
- Apr 2, 2006, 11:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Fayette County, TN
The radar
The Memphis radar (KNQA), 39 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 10:14 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2530 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1375 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 14.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMEG 030421
TORMEG
TNC047-030445-
/O.NEW.KMEG.TO.W.0043.060403T0422Z-060403T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1122 PM CDT SUN APR 2 2006
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE
* UNTIL 1145 PM CDT
* AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 8 MILES NORTHWEST OF SOMERVILLE...OR ABOUT 20 MILES
SOUTHEAST OF COVINGTON...MOVING EAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILLISTON
AND MOSCOW.
.IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF
THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3543 8958 3526 8963 3503 8946 3505 8925
3534 8921
$$1 follow-up statement
000
WWUS54 KMEG 030436
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1136 PM CDT SUN APR 2 2006
TNC047-030445-
/O.CON.KMEG.TO.W.0043.000000T0000Z-060403T0445Z/
FAYETTE TN-
1136 PM CDT SUN APR 2 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR FAYETTE
COUNTY...
AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO IS NOW LOCATED 8 MILES NORTHEAST OF
SOMERVILLE...OR ABOUT 15 MILES WEST OF BOLIVAR...MOVING EAST AT 50
MPH.
.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 3540 8939 3528 8941 3520 8935 3519 8919
3540 8919
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 10:54 PM CDT, 28 minutes earlier.
Area forecast discussion, Apr 2, 10:54 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1054 PM CDT SUN APR 2 2006
.DISCUSSION...02Z SURFACE ANALYSIS PLACES SURFACE COLD FRONT ACROSS
NORTHEAST ARKANSAS AND STRETCHING BACK THROUGH WESTERN ARKANSAS.
ATMOSPHERE STILL REMAINS HIGHLY UNSTABLE ACROSS THE MID SOUTH AHEAD
OF THE COLD FRONT. LAPS ANALYSIS STILL SHOWING 1000-2000 J/KG OF
SURFACE BASED CAPE...0-3KM STORM RELATIVE HELICITIES AT OR ABOVE 200
M2/S2...AND VERY STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES AROUND
8 C/KM. SEVERE THREAT STILL EXISTS ACROSS MUCH OF THE AREA WITH THE
EXCEPTION OF THE FAR NW TIP OF NORTHEAST ARKANSAS. SHORT TERM MODEL
ANALYSIS INDICATES THAT CONVECTION WILL HANG AROUND THE FORECAST AREA
THROUGH MUCH OF THE NIGHT ACROSS PORTIONS OF WEST TENNESSEE AND
NORTH MISSISSIPPI. AS A RESULT...TORNADO WATCH WAS EXTENDED UNTIL
4AM CDT MONDAY MORNING PER CURRENT TRENDS/SPC.
WILL MAKE NECESSARY ADJUSTMENTS AS NEEDED. UPDATED GRIDS ALREADY
PUBLISHED.
CJC
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...TORNADO WATCH FOR ALL ZONES UNTIL 4AM CDT MONDAY
EXCEPT FOR RANDOLPH...CLAY...GREENE...CRAIGHEAD...AND
LAWRENCE.
MO...NONE.
MS...TORNADO WATCH FOR ALL ZONES UNTIL 4AM CDT MONDAY.
TN...TORNADO WATCH FOR ALL ZONES UNTIL 4AM CDT MONDAY.
&&Hazardous weather outlook, Apr 2, 10:45 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1045 PM CDT SUN APR 2 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-040545- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1045 PM CDT SUN APR 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT FOR ALL OF WEST TENNESSEE...NORTH MISSISSIPPI AND A PORTION OF NORTHEAST ARKANSAS ALONG AND SOUTH OF A LINE FROM BLYTHEVILLE TO WYNNE UNTIL 4 AM CDT MONDAY MORNING. A VERY STRONG COLD FRONT WILL MOVE THROUGH THE MID SOUTH OVERNIGHT. ANY THUNDERSTORMS WHICH DEVELOP IN THE WARM...MOIST...UNSTABLE AIR HAVE THE POTENTIAL TO BECOME SEVERE RAPIDLY. THE SEVERE WEATHER THREATS ARE LARGE HAIL DAMAGING WINDS AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PATCHY FROST IS POSSIBLE ACROSS PARTS OF WEST TENNESSEE TUESDAY AND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY YOUR REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Local storm report, Apr 2, 9:11 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
911 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG SOMERVILLE 35.24N 89.35W
04/02/2006 FAYETTE TN NWS EMPLOYEE
LARGE TREES DOWN. SHINGLES RIPPED OFF ROOF. REPORTED BY
OFF DUTY NWS EMPLOYEE.
&&
CJCLocal storm report, Apr 2, 9:16 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
916 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 1 S MUNFORD 35.44N 89.80W
04/02/2006 E0.88 INCH TIPTON TN TRAINED SPOTTER
&&
CJCLocal storm report, Apr 2, 9:19 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
919 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HAIL KEISER 35.67N 90.09W
04/02/2006 E0.88 INCH MISSISSIPPI AR TRAINED SPOTTER
&&
CJCLocal storm report, Apr 2, 9:27 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
927 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM HAIL CURTIS STATION 34.33N 90.15W
04/02/2006 E0.50 INCH PANOLA MS TRAINED SPOTTER
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
0515 PM TORNADO IMBODEN 36.20N 91.18W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
0516 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M2.75 INCH RANDOLPH AR LAW ENFORCEMENT
0517 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0525 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 E4.25 INCH LAWRENCE AR LAW ENFORCEMENT
0525 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES
0531 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M2.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM TORNADO 1 S POCAHONTAS 36.25N 90.97W
04/02/2006 RANDOLPH AR LAW ENFORCEMENT
0559 PM HAIL FRIARS POINT 34.37N 90.64W
04/02/2006 M1.75 INCH COAHOMA MS LAW ENFORCEMENT
0601 PM TSTM WND DMG MALDEN 36.58N 89.98W
04/02/2006 DUNKLIN MO BROADCAST MEDIA
TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
DAMAGE TO AIRPORT
0604 PM HAIL 9 SE CORNING 36.32N 90.47W
04/02/2006 M0.88 INCH CLAY AR LAW ENFORCEMENT
0605 PM HAIL HICKORY RIDGE 35.40N 90.99W
04/02/2006 M1.00 INCH CROSS AR LAW ENFORCEMENT
0605 PM TSTM WND DMG HICKORY RIDGE 35.40N 90.99W
04/02/2006 CROSS AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0610 PM HAIL MARMADUKE 36.19N 90.39W
04/02/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0612 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE
0620 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO REPORTED IN TOWN WITH HEAVY DAMAGE.
0630 PM FUNNEL CLOUD 5 S KENNETT 36.17N 90.05W
04/02/2006 DUNKLIN MO LAW ENFORCEMENT
0635 PM TORNADO 4 N SENATH 36.19N 90.16W
04/02/2006 DUNKLIN MO TRAINED SPOTTER
TORNADO ON THE GROUND CONFIRMED BY SPOTTERS
0645 PM TSTM WND DMG SOMERVILLE 35.24N 89.35W
04/02/2006 FAYETTE TN NWS EMPLOYEE
LARGE TREES DOWN. SHINGLES RIPPED OFF ROOF. REPORTED BY
OFF DUTY NWS EMPLOYEE.
0652 PM TORNADO 5 W WYNNE 35.23N 90.88W
04/02/2006 CROSS AR FIRE DEPT/RESCUE
0655 PM TORNADO 3 SW WYNNE 35.20N 90.83W
04/02/2006 CROSS AR TRAINED SPOTTER
0700 PM TORNADO CARUTHERSVILLE 36.18N 89.67W
04/02/2006 PEMISCOT MO EMERGENCY MNGR
PEOPLE TRAPPED IN BUILDINGS...INJURIES REPORTED...AND
TOWN CLOSED.
0719 PM HAIL CLARKTON 36.45N 89.97W
04/02/2006 M1.75 INCH DUNKLIN MO TRAINED SPOTTER
SOME LARGER THAN GOLF BALL STONES CAUSING DAMAGE
0731 PM FUNNEL CLOUD 1 S WYNNE 35.22N 90.79W
04/02/2006 CROSS AR NWS EMPLOYEE
0739 PM FUNNEL CLOUD EDMONDSON 35.10N 90.31W
04/02/2006 CRITTENDEN AR AMATEUR RADIO
0740 PM HAIL WEST MEMPHIS 35.15N 90.18W
04/02/2006 E1.75 INCH CRITTENDEN AR BROADCAST MEDIA
0740 PM HAIL JERICHO 35.29N 90.23W
04/02/2006 M1.00 INCH CRITTENDEN AR AMATEUR RADIO
0740 PM HAIL 25 W WEST MEMPHIS 35.15N 90.62W
04/02/2006 M1.75 INCH CROSS AR NWS EMPLOYEE
0748 PM HAIL CRAWFORDSVILLE 35.23N 90.33W
04/02/2006 M1.75 INCH CRITTENDEN AR TRAINED SPOTTER
0748 PM HAIL WEST MEMPHIS 35.15N 90.18W
04/02/2006 M0.88 INCH CRITTENDEN AR AMATEUR RADIO
0749 PM HAIL WEST MEMPHIS 35.15N 90.18W
04/02/2006 M1.75 INCH CRITTENDEN AR TRAINED SPOTTER
0755 PM HAIL MARION 35.21N 90.20W
04/02/2006 M1.75 INCH CRITTENDEN AR AMATEUR RADIO
0800 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
04/02/2006 E1.75 INCH SHELBY TN TRAINED SPOTTER
GOLFBALL SIZE HAIL REPORTED ONE HALF MILE EAST OF HWY 51
ON STAGE RD.
0807 PM TORNADO MILLSFIELD 36.15N 89.38W
04/02/2006 DYER TN AMATEUR RADIO
HOMES DESTROYED WITH INJURIES REPORTED.
0817 PM HAIL OBION 36.26N 89.19W
04/02/2006 E1.75 INCH OBION TN AMATEUR RADIO
0820 PM TSTM WND DMG SOMERVILLE 35.24N 89.35W
04/02/2006 FAYETTE TN AMATEUR RADIO
MULTIPLE STRUCTURES DAMAGED. INJURIES REPORTED.
0829 PM HAIL JOINER 35.51N 90.15W
04/02/2006 E1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0830 PM TSTM WND DMG BRADEN 35.37N 89.58W
04/02/2006 FAYETTE TN EMERGENCY MNGR
2 HOMES DESTROYED.1 HOME OFF FOUNDATION. MOBILE HOME
OVERTURNED. GRAIN SILO DESTROYED. INJURIES RPTD.
0900 PM HAIL 1 S MUNFORD 35.44N 89.80W
04/02/2006 E0.88 INCH TIPTON TN TRAINED SPOTTER
0902 PM HAIL KEISER 35.67N 90.09W
04/02/2006 E0.88 INCH MISSISSIPPI AR TRAINED SPOTTER
&&
CJCLocal storm report, Apr 2, 10:01 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1001 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
0515 PM TORNADO IMBODEN 36.20N 91.18W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
0516 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M2.75 INCH RANDOLPH AR LAW ENFORCEMENT
0517 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0525 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 E4.25 INCH LAWRENCE AR LAW ENFORCEMENT
0525 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES
0531 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M2.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM TORNADO 1 S POCAHONTAS 36.25N 90.97W
04/02/2006 RANDOLPH AR LAW ENFORCEMENT
0559 PM HAIL FRIARS POINT 34.37N 90.64W
04/02/2006 M1.75 INCH COAHOMA MS LAW ENFORCEMENT
0601 PM TSTM WND DMG MALDEN 36.58N 89.98W
04/02/2006 DUNKLIN MO BROADCAST MEDIA
TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
DAMAGE TO AIRPORT
0604 PM HAIL 9 SE CORNING 36.32N 90.47W
04/02/2006 M0.88 INCH CLAY AR LAW ENFORCEMENT
0605 PM TSTM WND DMG HICKORY RIDGE 35.40N 90.99W
04/02/2006 CROSS AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0605 PM HAIL HICKORY RIDGE 35.40N 90.99W
04/02/2006 M1.00 INCH CROSS AR LAW ENFORCEMENT
0610 PM HAIL MARMADUKE 36.19N 90.39W
04/02/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0612 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE
0612 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR AMATEUR RADIO
ALL ROADS IN-OUT OF TOWN SHUT DOWN TO ALL BUT EMERGENCY
PERSONEL. THERE ARE INJURIES...UNKNOWN NUMBER.
0620 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO REPORTED IN TOWN WITH HEAVY DAMAGE.
0630 PM TORNADO 2 S KENNETT 36.21N 90.05W
04/02/2006 DUNKLIN MO AMATEUR RADIO
ONE HALF MILE WIDE DAMAGE SWATH. ABOUT 8 HOMES DAMAGED
AND ONE TRAILER DESTROYED.
0630 PM FUNNEL CLOUD 5 S KENNETT 36.17N 90.05W
04/02/2006 DUNKLIN MO LAW ENFORCEMENT
0635 PM TORNADO 4 N SENATH 36.19N 90.16W
04/02/2006 DUNKLIN MO TRAINED SPOTTER
TORNADO ON THE GROUND CONFIRMED BY SPOTTERS
0645 PM TSTM WND DMG SOMERVILLE 35.24N 89.35W
04/02/2006 FAYETTE TN NWS EMPLOYEE
LARGE TREES DOWN. SHINGLES RIPPED OFF ROOF. REPORTED BY
OFF DUTY NWS EMPLOYEE.
0652 PM TORNADO 5 W WYNNE 35.23N 90.88W
04/02/2006 CROSS AR FIRE DEPT/RESCUE
0655 PM TORNADO 3 SW WYNNE 35.20N 90.83W
04/02/2006 CROSS AR TRAINED SPOTTER
0700 PM TORNADO CARUTHERSVILLE 36.18N 89.67W
04/02/2006 PEMISCOT MO EMERGENCY MNGR
PEOPLE TRAPPED IN BUILDINGS...INJURIES REPORTED...AND
TOWN CLOSED.
0719 PM HAIL CLARKTON 36.45N 89.97W
04/02/2006 M1.75 INCH DUNKLIN MO TRAINED SPOTTER
SOME LARGER THAN GOLF BALL STONES CAUSING DAMAGE
0731 PM FUNNEL CLOUD 1 S WYNNE 35.22N 90.79W
04/02/2006 CROSS AR NWS EMPLOYEE
0739 PM FUNNEL CLOUD EDMONDSON 35.10N 90.31W
04/02/2006 CRITTENDEN AR AMATEUR RADIO
0740 PM HAIL 25 W WEST MEMPHIS 35.15N 90.62W
04/02/2006 M1.75 INCH CROSS AR NWS EMPLOYEE
0740 PM HAIL WEST MEMPHIS 35.15N 90.18W
04/02/2006 E1.75 INCH CRITTENDEN AR BROADCAST MEDIA
0740 PM HAIL JERICHO 35.29N 90.23W
04/02/2006 M1.00 INCH CRITTENDEN AR AMATEUR RADIO
0747 PM HAIL 1 SW RIDGELY 36.25N 89.50W
04/02/2006 M1.25 INCH LAKE TN AMATEUR RADIO
0748 PM HAIL WEST MEMPHIS 35.15N 90.18W
04/02/2006 M0.88 INCH CRITTENDEN AR AMATEUR RADIO
0748 PM HAIL CRAWFORDSVILLE 35.23N 90.33W
04/02/2006 M1.75 INCH CRITTENDEN AR TRAINED SPOTTER
0749 PM HAIL WEST MEMPHIS 35.15N 90.18W
04/02/2006 M1.75 INCH CRITTENDEN AR TRAINED SPOTTER
0752 PM HAIL KENTON 36.20N 89.01W
04/02/2006 M1.75 INCH OBION TN TRAINED SPOTTER
0755 PM TORNADO NEWBERN 36.12N 89.27W
04/02/2006 DYER TN TRAINED SPOTTER
0755 PM HAIL MARION 35.21N 90.20W
04/02/2006 M1.75 INCH CRITTENDEN AR AMATEUR RADIO
0755 PM TORNADO NEWBERN 36.12N 89.27W
04/02/2006 DYER TN AMATEUR RADIO
*** 1 FATAL *** IN THE NAVOO COMMUINITY ALONG HWY 1 HOUSE
DESTROYED. POWER KNOCKED OUT. AT LEAST ONE FATALITY ON
BIFFLE ROAD AT JIMMY DEAN PLANT.
0800 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
04/02/2006 E1.75 INCH SHELBY TN TRAINED SPOTTER
GOLFBALL SIZE HAIL REPORTED ONE HALF MILE EAST OF HWY 51
ON STAGE RD.
0807 PM TORNADO MILLSFIELD 36.15N 89.38W
04/02/2006 DYER TN AMATEUR RADIO
HOMES DESTROYED WITH INJURIES REPORTED.
0817 PM HAIL OBION 36.26N 89.19W
04/02/2006 E1.75 INCH OBION TN AMATEUR RADIO
0820 PM TSTM WND DMG SOMERVILLE 35.24N 89.35W
04/02/2006 FAYETTE TN AMATEUR RADIO
MULTIPLE STRUCTURES DAMAGED. INJURIES REPORTED.
0827 PM TORNADO 3 E GREENFIELD 35.68N 90.66W
04/02/2006 POINSETT AR AMATEUR RADIO
0829 PM HAIL JOINER 35.51N 90.15W
04/02/2006 E1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0830 PM TSTM WND DMG BRADEN 35.37N 89.58W
04/02/2006 FAYETTE TN EMERGENCY MNGR
2 HOMES DESTROYED.1 HOME OFF FOUNDATION. MOBILE HOME
OVERTURNED. GRAIN SILO DESTROYED. INJURIES RPTD.
0843 PM TORNADO 1 W BRADFORD 36.07N 88.84W
04/02/2006 GIBSON TN TRAINED SPOTTER
0900 PM HAIL 1 S MUNFORD 35.44N 89.80W
04/02/2006 E0.88 INCH TIPTON TN TRAINED SPOTTER
0902 PM HAIL KEISER 35.67N 90.09W
04/02/2006 E0.88 INCH MISSISSIPPI AR TRAINED SPOTTER
0915 PM TSTM WND DMG BRADFORD 36.07N 88.82W
04/02/2006 GIBSON TN TRAINED SPOTTER
*** 1 INJ *** TRACTOR TRAILER HIT DOWNED POWERLINES
ACROSS HWY 45E. DRIVER INJURED AND TRAILER DESTROYED.
0916 PM HAIL 4 S MCKENZIE 36.08N 88.51W
04/02/2006 M0.75 INCH CARROLL TN TRAINED SPOTTER
0920 PM HAIL MCKENZIE 36.14N 88.51W
04/02/2006 M1.75 INCH CARROLL TN AMATEUR RADIO
0922 PM TORNADO MCKENZIE 36.14N 88.51W
04/02/2006 CARROLL TN TRAINED SPOTTER
0930 PM TSTM WND DMG STANTON 35.46N 89.40W
04/02/2006 HAYWOOD TN AMATEUR RADIO
ROADS CLOSED...TREES AND POWERLINES DOWN
&&Local storm report, Apr 2, 10:37 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1037 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
0515 PM TORNADO IMBODEN 36.20N 91.18W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
0516 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M2.75 INCH RANDOLPH AR LAW ENFORCEMENT
0517 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0525 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 E4.25 INCH LAWRENCE AR LAW ENFORCEMENT
0525 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES
0531 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M2.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM TORNADO 1 S POCAHONTAS 36.25N 90.97W
04/02/2006 RANDOLPH AR LAW ENFORCEMENT
0559 PM HAIL FRIARS POINT 34.37N 90.64W
04/02/2006 M1.75 INCH COAHOMA MS LAW ENFORCEMENT
0601 PM TSTM WND DMG MALDEN 36.58N 89.98W
04/02/2006 DUNKLIN MO BROADCAST MEDIA
TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
DAMAGE TO AIRPORT
0604 PM HAIL 9 SE CORNING 36.32N 90.47W
04/02/2006 M0.88 INCH CLAY AR LAW ENFORCEMENT
0605 PM HAIL HICKORY RIDGE 35.40N 90.99W
04/02/2006 M1.00 INCH CROSS AR LAW ENFORCEMENT
0605 PM TSTM WND DMG HICKORY RIDGE 35.40N 90.99W
04/02/2006 CROSS AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0610 PM HAIL MARMADUKE 36.19N 90.39W
04/02/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0612 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE
0612 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR AMATEUR RADIO
ALL ROADS IN-OUT OF TOWN SHUT DOWN TO ALL BUT EMERGENCY
PERSONEL. THERE ARE INJURIES...UNKNOWN NUMBER.
0620 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO REPORTED IN TOWN WITH HEAVY DAMAGE.
0630 PM TORNADO 2 S KENNETT 36.21N 90.05W
04/02/2006 DUNKLIN MO AMATEUR RADIO
ONE HALF MILE WIDE DAMAGE SWATH. ABOUT 8 HOMES DAMAGED
AND ONE TRAILER DESTROYED.
0630 PM FUNNEL CLOUD 5 S KENNETT 36.17N 90.05W
04/02/2006 DUNKLIN MO LAW ENFORCEMENT
0635 PM TORNADO 4 N SENATH 36.19N 90.16W
04/02/2006 DUNKLIN MO TRAINED SPOTTER
TORNADO ON THE GROUND CONFIRMED BY SPOTTERS
0645 PM TSTM WND DMG SOMERVILLE 35.24N 89.35W
04/02/2006 FAYETTE TN NWS EMPLOYEE
LARGE TREES DOWN. SHINGLES RIPPED OFF ROOF. REPORTED BY
OFF DUTY NWS EMPLOYEE.
0652 PM TORNADO 5 W WYNNE 35.23N 90.88W
04/02/2006 CROSS AR FIRE DEPT/RESCUE
0655 PM TORNADO 3 SW WYNNE 35.20N 90.83W
04/02/2006 CROSS AR TRAINED SPOTTER
0700 PM TORNADO CARUTHERSVILLE 36.18N 89.67W
04/02/2006 PEMISCOT MO EMERGENCY MNGR
PEOPLE TRAPPED IN BUILDINGS...INJURIES REPORTED...AND
TOWN CLOSED.
0719 PM HAIL CLARKTON 36.45N 89.97W
04/02/2006 M1.75 INCH DUNKLIN MO TRAINED SPOTTER
SOME LARGER THAN GOLF BALL STONES CAUSING DAMAGE
0731 PM FUNNEL CLOUD 1 S WYNNE 35.22N 90.79W
04/02/2006 CROSS AR NWS EMPLOYEE
0739 PM FUNNEL CLOUD EDMONDSON 35.10N 90.31W
04/02/2006 CRITTENDEN AR AMATEUR RADIO
0740 PM HAIL JERICHO 35.29N 90.23W
04/02/2006 M1.00 INCH CRITTENDEN AR AMATEUR RADIO
0740 PM HAIL WEST MEMPHIS 35.15N 90.18W
04/02/2006 E1.75 INCH CRITTENDEN AR BROADCAST MEDIA
0740 PM HAIL 25 W WEST MEMPHIS 35.15N 90.62W
04/02/2006 M1.75 INCH CROSS AR NWS EMPLOYEE
0747 PM HAIL 1 SW RIDGELY 36.25N 89.50W
04/02/2006 M1.25 INCH LAKE TN AMATEUR RADIO
0748 PM HAIL CRAWFORDSVILLE 35.23N 90.33W
04/02/2006 M1.75 INCH CRITTENDEN AR TRAINED SPOTTER
0748 PM HAIL WEST MEMPHIS 35.15N 90.18W
04/02/2006 M0.88 INCH CRITTENDEN AR AMATEUR RADIO
0749 PM HAIL WEST MEMPHIS 35.15N 90.18W
04/02/2006 M1.75 INCH CRITTENDEN AR TRAINED SPOTTER
0752 PM HAIL KENTON 36.20N 89.01W
04/02/2006 M1.75 INCH OBION TN TRAINED SPOTTER
0755 PM TORNADO NEWBERN 36.12N 89.27W
04/02/2006 DYER TN TRAINED SPOTTER
0755 PM TORNADO NEWBERN 36.12N 89.27W
04/02/2006 DYER TN AMATEUR RADIO
*** 2 FATAL *** IN THE NAVOO COMMUINITY ALONG HWY 2
HOUSES DESTROYED. POWER KNOCKED OUT. AT LEAST ONE
FATALITY ON BIFFLE ROAD NEAR JIMMY DEAN PLANT.
0755 PM HAIL MARION 35.21N 90.20W
04/02/2006 M1.75 INCH CRITTENDEN AR AMATEUR RADIO
0800 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
04/02/2006 E1.75 INCH SHELBY TN TRAINED SPOTTER
GOLFBALL SIZE HAIL REPORTED ONE HALF MILE EAST OF HWY 51
ON STAGE RD.
0805 PM HAIL OSCEOLA 35.70N 89.99W
04/02/2006 M0.75 INCH MISSISSIPPI AR AMATEUR RADIO
0807 PM TORNADO MILLSFIELD 36.15N 89.38W
04/02/2006 DYER TN AMATEUR RADIO
HOMES DESTROYED WITH INJURIES REPORTED.
0811 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
04/02/2006 M1.00 INCH SHELBY TN AMATEUR RADIO
0814 PM HAIL 1 NE DOWNTOWN MEMPHIS 35.14N 90.04W
04/02/2006 M1.00 INCH SHELBY TN TRAINED SPOTTER
0815 PM HAIL 7 N DOWNTOWN MEMPHIS 35.23N 90.05W
04/02/2006 M1.75 INCH SHELBY TN TRAINED SPOTTER
0817 PM HAIL OBION 36.26N 89.19W
04/02/2006 E1.75 INCH OBION TN AMATEUR RADIO
0820 PM TSTM WND DMG SOMERVILLE 35.24N 89.35W
04/02/2006 FAYETTE TN AMATEUR RADIO
MULTIPLE STRUCTURES DAMAGED. INJURIES REPORTED.
0822 PM HAIL 5 ENE DOWNTOWN MEMPHIS 35.16N 89.97W
04/02/2006 M1.00 INCH SHELBY TN PUBLIC
0825 PM HAIL JOINER 35.51N 90.15W
04/02/2006 M1.00 INCH MISSISSIPPI AR FIRE DEPT/RESCUE
0827 PM TORNADO 3 E GREENFIELD 35.68N 90.66W
04/02/2006 POINSETT AR AMATEUR RADIO
0829 PM HAIL JOINER 35.51N 90.15W
04/02/2006 E1.00 INCH MISSISSIPPI AR TRAINED SPOTTER
0830 PM TSTM WND DMG BRADEN 35.37N 89.58W
04/02/2006 FAYETTE TN EMERGENCY MNGR
2 HOMES DESTROYED.1 HOME OFF FOUNDATION. MOBILE HOME
OVERTURNED. GRAIN SILO DESTROYED. INJURIES RPTD.
0843 PM TORNADO 1 W BRADFORD 36.07N 88.84W
04/02/2006 GIBSON TN TRAINED SPOTTER
0900 PM HAIL 1 S MUNFORD 35.44N 89.80W
04/02/2006 E0.88 INCH TIPTON TN TRAINED SPOTTER
0902 PM HAIL KEISER 35.67N 90.09W
04/02/2006 E0.88 INCH MISSISSIPPI AR TRAINED SPOTTER
0915 PM TSTM WND DMG BRADFORD 36.07N 88.82W
04/02/2006 GIBSON TN TRAINED SPOTTER
*** 1 INJ *** TRACTOR TRAILER HIT DOWNED POWERLINES
ACROSS HWY 45E. DRIVER INJURED AND TRAILER DESTROYED.
0916 PM HAIL 4 S MCKENZIE 36.08N 88.51W
04/02/2006 M0.75 INCH CARROLL TN TRAINED SPOTTER
0920 PM HAIL MCKENZIE 36.14N 88.51W
04/02/2006 M1.75 INCH CARROLL TN AMATEUR RADIO
0922 PM TORNADO MCKENZIE 36.14N 88.51W
04/02/2006 CARROLL TN TRAINED SPOTTER
0930 PM HAIL 5 SW MARKED TREE 35.48N 90.48W
04/02/2006 M1.50 INCH POINSETT AR AMATEUR RADIO
0930 PM TSTM WND DMG STANTON 35.46N 89.40W
04/02/2006 HAYWOOD TN AMATEUR RADIO
ROADS CLOSED...TREES AND POWERLINES DOWN
0953 PM HAIL 12 SW HALLS 35.74N 89.55W
04/02/2006 M0.75 INCH LAUDERDALE TN AMATEUR RADIO
1002 PM HAIL 10 SSW HALLS 35.73N 89.47W
04/02/2006 M0.88 INCH LAUDERDALE TN AMATEUR RADIO
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:17 PM CDT | Tornado Warning | MEG | Dyer, Lake | 43 min |
| Apr 2, 7:31 PM CDT | Severe Thunderstorm Warning | MEG | Obion | 44 min |
| Apr 2, 7:44 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 31 min |
| Apr 2, 7:55 PM CDT | Tornado Warning | MEG | Gibson | 50 min |
| Apr 2, 7:57 PM CDT | Tornado Warning | MEG | Lake | 29 min |
| Apr 2, 7:58 PM CDT | Tornado Warning | MEG | Dyer | 17 min |
| Apr 2, 8:05 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 25 min |
| Apr 2, 8:05 PM CDT | Tornado Warning | MEG | Shelby | 25 min |
| Apr 2, 8:11 PM CDT | Tornado Warning | MEG | Obion | 34 min |
| Apr 2, 8:21 PM CDT | Tornado Warning | MEG | Carroll, Weakley | 54 min |
| Apr 2, 8:27 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 20 min |
| Apr 2, 8:32 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 28 min |
| Apr 2, 8:40 PM CDT | Tornado Warning | MEG | Gibson | 35 min |
| Apr 2, 9:06 PM CDT | Severe Thunderstorm Warning | MEG | Tipton | 24 min |
| Apr 2, 9:10 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 35 min |
| Apr 2, 9:13 PM CDT | Tornado Warning | MEG | Carroll | 41 min |
| Apr 2, 9:35 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Tipton | 40 min |
| Apr 2, 9:42 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 33 min |
| Apr 2, 9:49 PM CDT | Severe Thunderstorm Warning | MEG | Dyer | 41 min |
| Apr 2, 10:00 PM CDT | Tornado Warning | MEG | Haywood | 45 min |
| Apr 2, 10:06 PM CDT | Severe Thunderstorm Warning | MEG | Haywood | 39 min |
| Apr 2, 10:16 PM CDT | Severe Thunderstorm Warning | MEG | Tipton | 44 min |
| Apr 2, 10:20 PM CDT | Severe Thunderstorm Warning | MEG | Weakley | 25 min |
| Apr 2, 10:27 PM CDT | Severe Thunderstorm Warning | MEG | Madison | 33 min |
| Apr 2, 10:30 PM CDT | Severe Thunderstorm Warning | MEG | Henry | 45 min |
| Apr 2, 10:32 PM CDT | Severe Thunderstorm Warning | MEG | Dyer | 28 min |
| Apr 2, 10:44 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 27 min |
| Apr 2, 10:49 PM CDT | Tornado Warning | MEG | Madison | 26 min |
| Apr 2, 10:51 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Gibson | 39 min |
| Apr 2, 10:58 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry | 32 min |
| Apr 2, 10:59 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood | 31 min |
| Apr 2, 11:15 PM CDT | Tornado Warning | MEG | Madison | 15 min |
| Apr 2, 11:25 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Henderson | 35 min |
| Apr 2, 11:33 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, Madison | 27 min |
| Apr 2, 11:56 PM CDT | Severe Thunderstorm Warning | MEG | Decatur | 34 min |
| Apr 2, 11:58 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Hardin, McNairy | 62 min |
| Apr 3, 12:02 AM CDT | Severe Thunderstorm Warning | MEG | Haywood | 12 min |
| Apr 3, 12:07 AM CDT | Severe Thunderstorm Warning | MEG | Madison | 38 min |
| Apr 3, 12:57 AM CDT | Severe Thunderstorm Warning | MEG | Hardin | 33 min |
Nearby
Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.